# SDR VE32002F00003

- Difficulty date: December 5, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N229LA
- Make and model: Snias AS350B2
- Aircraft serial: 3317
- Engine: Tmeca ARRIEL1D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164248850
- Part serial: 697B
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DATE: 11-27-2001, DURING ROUTINE INSPECTION, A PUDDLE OF FUEL WAS NOTICED ON THE GROUND, UNDER THE ENGINE DECK DRAIN.  FURTHER INSPECTION IDENTIFIED THE SOURCE OF THE LEAK AS THE FUEL CONTROL UNIT.  THE FCU WAS LEAKING FROM THE FCU DRAIN.  REPLACEMENT OF THE FCU WAS NECESSARY TO CORRECT THIS PROBLEM.  MFG WAS NOT OFFERED A CAUSE FOR THIS LEAK.
